MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Draeger has started an investigation into this issue.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported the m540 patient monitor and c500 cockpit display powered off during a case.The doctor had to physically press the power buttons to turn back on.There was no report of adverse patient impact.
 
Additional Manufacturer Narrative
It was further noted that the issue occurred in the electrosurgical unit (esu) when the cauterizing tool coagulation button was pressed.The infinity acute care system (iacs) cockpit and m540 logs were provided which confirmed the shutdowns but could not specify the cause.The revision of system cable (which provides the connection between the m540 and the cockpit through the m500 docking station) in use during the event was requested but could not be confirmed.The customer stated that it was unknown if the involved system cable was of the latest version and the issue has not recured.The current revisions of system cables contain enhanced shielding to preserve functionality during esu use.It was recommended they check all their iacs system cables to ensure they have the latest version with the gray dot.If they do not, it is advised that they replace them to ensure the best shielding from esu devices - specifically in the operating rooms where the cauterizing equipment is typically in use.This as consistent with the use of the older version of the system cable (prior to enhanced shielding) with an esu device.If the issue occurs again and the system cable in use is confirmed to be of a revision including the enhanced shielding, another complaint will be generated.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key24393249
Report Number1220063-2026-00003
Device Sequence Number10504654
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)200108(91)N/A(93)MS20401-30
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown